Alert archive / Iowa / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 274, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Sep 30, 2007, 5:09 PM CDT for Plymouth County, Iowa. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 30, 2007, 5:09 PM CDT (22:09 UTC)
- Expired
- Sep 30, 2007, 5:45 PM CDT
- In force
- 36 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Counties, with a storm outline in the text
County Plymouth County, IA
The radar
The Sioux Falls radar (KFSD), 86 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 30, 5:10 PM CDT | HAIL 1 | Brunsville, IA | 60 MPH WINDS AND TREE LIMBS DOWN. |
| Sep 30, 5:30 PM CDT | HAIL 0.75 | 4 Sw Craig, IA | HAIL COVERING THE GROUND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 30, 1:02 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 10.2 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1296 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 450 m²/s²
- 0-3 km storm-relative helicity
- 472 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KFSD 302209 SVRFSD IAC149-302245- /O.NEW.KFSD.SV.W.0274.070930T2209Z-070930T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SIOUX FALLS SD 509 PM CDT SUN SEP 30 2007 THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL PLYMOUTH COUNTY IN NORTHWEST IOWA * UNTIL 545 PM CDT * AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF CRAIG...OR ABOUT 12 MILES SOUTH OF HAWARDEN...MOVING NORTHEAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... CRAIG AROUND 540 PM CDT... THIS STORM WILL PRODUCE LARGE HAIL. GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR NORTHWEST IOWA AND NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA. LAT...LON 4292 9627 4280 9622 4276 9648 4290 9653 TIME...MOT...LOC 2209Z 225DEG 13KT 4283 9644 $$ CJ
1 follow-up statement
000
WWUS53 KFSD 302223
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
523 PM CDT SUN SEP 30 2007
IAC149-302245-
/O.CON.KFSD.SV.W.0274.000000T0000Z-070930T2245Z/
PLYMOUTH IA-
523 PM CDT SUN SEP 30 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTH CENTRAL PLYMOUTH COUNTY...
AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES SOUTHWEST OF CRAIG...OR ABOUT 12 MILES WEST OF LE
MARS...MOVING NORTHEAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BRUNSVILLE AROUND 530 PM CDT...
CRAIG AROUND 540 PM CDT...
THIS STORM WILL PRODUCE LARGE HAIL AND DAMAGING WIND. GO INSIDE A
STURDY BUILDING AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
NORTHWEST IOWA AND NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA.
LAT...LON 4277 9645 4290 9647 4291 9645 4292 9636
4291 9635 4291 9628 4289 9626 4280 9622
TIME...MOT...LOC 2223Z 225DEG 13KT 4285 9638
$$
CJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 30, 2:25 PM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, Sep 30, 2:25 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 225 PM CDT SUN SEP 30 2007 .DISCUSSION... FOR THE REST OF THIS AFTERNOON AND EARLY EVENING...WILL BE WATCHING FOR POSSIBLE SEVERE THUNDERSTORMS. CURRENTLY...STORMS REMAINING ELEVATED AND MULTICELLULAR AND LOW CENTROID...NOT MUCH OF A CONCERN. HOWEVER A BETTER CHANCE OF SEVERE WEATHER MAY BE INTO NW IA WHERE SUNSHINE THIS AFTERNOON IS QUICKLY DESTABILIZING THE BNDRY LAYER. IF STRATO CU FILLS IN...IT WILL BE TOUGH TO PRODUCE SEVERE STORMS...BUT IF INDIVIDUAL CELLS CAN POP FREE OF STRATUS...THERE IS A GOOD CHANCE FOR LARGE HAIL...DAMAGING WINDS...AND TORNADOES. UPPER WAVE RESPONSIBLE FOR TODAYS WEATHER QUICKLY SHIFTS EAST THIS EVENING TAKING THE CHANCES OF PRECIPITATION WITH IT. CLEAR SKIES OVER WRN SD UNDER STRONG SUBSIDENCE BEHIND THE WAVE WILL SHIFT EAST ACROSS THE CWA THIS EVENING AND OVERNIGHT. A NICE DAY TOMORROW WITH CLEAR SKIES UNDER THE INFLUENCE OF HIGH PRESSURE...ALTHOUGH WILL BECOME A BIT BREEZY IN THE WEST DURING THE AFTERNOON AS PRESSURE GRADIENT INCREASES. STILL EXPECTING THE NEXT STRONG UPPER WAVE THAT IS CURRENTLY CRASHING ON TO THE NW PAC COAST TO MOVE EAST OVER THE AREA ON TUE. OVERRUNNING SHOWERS AND THUNDERSTORMS ARE A GOOD POSSIBILITY AFTER MIDNIGHT AS A WARM FRONT PUSHES N AHEAD OF THE UPPER LOW MON NIGHT. SEVERE STORMS ARE NOT OUT OF THE QUESTION GIVEN STEEP LAPSE RATES AND MARGINAL SHEAR. MODEL TRENDS HAVE BEEN QUICKER WITH THE PASSAGE OF THIS SYSTEM...BUT ERN PORTIONS OF THE CWA A GOOD BET FOR THUNDERSTORMS TUE AFT...THEN RAPIDLY CLEARING BY EARLY EVENING. IN THE EXTENDED MODELS HAVING A DIFFICULT TIME PINNING DOWN TIMING AND PLACEMENT OF WEATHER SYSTEMS...AS UPPER WAVE PATTERN TRANSITIONS FROM ZONAL FLOW MID WEEK TO ZONAL FLOW TOWARDS THE END OF THE WEEK...WITH UPPER TROF DIGGING ACROSS THE WRN CONUS. MAINLY LOOKS DRY WED THRU SAT...BUT THERE IS A GOOD CHANCE FOR SRN STREAM S/WV AT SOME POINT AHEAD OF THE UPPER TROF. GFS HAS ACCELERATED EWRD PROGRESSION OF UPPER TROF AND COLD FRONT THIS COMING WEEKEND BY ABOUT A FULL DAY. ECMWF AND CANADIAN STILL A BIT SLOWER...THEREFORE RELUCTANT TO MAKE LARGE CHANGES SO FAR OUT IN THE FORECAST PERIOD. KEPT EXTENDED FORECAST CLOSE TO HPC GUIDANCE. && .AVIATION... THUNDERSTORMS LIKELY THIS AFTERNOON AT FSD AND SUX BUT ENDING BY EARLY THIS EVENING. ALSO WILL SEE MVFR CEILINGS AT SUX AND FSD THROUGH MUCH OF THE EVENING...BUT THEN CLEARING SKIES AND DECREASING WINDS INTO THE OVERNIGHT HOURS AS AN UPPER LEVEL LOW MOVES EAST OUT OF THE AREA. HIGH PRESSURE AND CLEAR SKIES FOR MONDAY. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && LIEBL
Hazardous weather outlook, Sep 30, 9:45 AM CDT, 7 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 945 AM CDT SUN SEP 30 2007 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-011200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 945 AM CDT SUN SEP 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER PORTIONS OF NORTHWEST IOWA THROUGH THE AFTERNOON. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON...MAINLY EAST OF THE JAMES RIVER. SOME STORMS COULD BECOME SEVERE THIS AFTERNOON ACROSS NORTHWEST IOWA BETWEEN NOON AND 6 PM. THE MAIN SEVERE THREAT WILL BE QUARTER SIZE HAIL AND WIND GUSTS TO 60 MPH. ISOLATED BRIEF TORNADOES WILL ALSO BE POSSIBLE OVER NORTHWEST IOWA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL BE POSSIBLE LATE MONDAY NIGHT AND TUESDAY AS ANOTHER COLD FRONT MOVES EAST ACROSS THE AREA. ISOLATED STORMS COULD BE SEVERE...MAINLY EAST OF THE JAMES RIVER VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE BETWEEN NOON AND 6 PM ACROSS NORTHWEST IOWA. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Sep 30, 3:38 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
338 PM CDT SUN SEP 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL MECKLING 42.84N 97.07W
09/30/2007 E1.00 INCH CLAY SD TRAINED SPOTTER
HAIL THE SIZE OF QUARTERS
&&
LIEBLLocal storm report, Sep 30, 4:07 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
407 PM CDT SUN SEP 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HAIL 10 N FLANDREAU 44.19N 96.60W
09/30/2007 E0.88 INCH MOODY SD TRAINED SPOTTER
PEA TO NICKEL SIZED HAIL AT COVERING THE GROUND ON
HIGHWAY 13 AT BROOKINGS MOODY COUNTY LINE
0353 PM HAIL 11 N FLANDREAU 44.21N 96.60W
09/30/2007 E0.88 INCH BROOKINGS SD TRAINED SPOTTER
PEA TO NICKEL SIZED HAIL COVERING THE GROUND ALONG
HIGHWAY 13
0340 PM HAIL 5 N MECKLING 42.91N 97.07W
09/30/2007 E0.75 INCH CLAY SD TRAINED SPOTTER
0350 PM HAIL 2 NW ALCESTER 43.04N 96.66W
09/30/2007 E1.00 INCH UNION SD PUBLIC
&&
BTLocal storm report, Sep 30, 4:35 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
435 PM CDT SUN SEP 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 3 N ALCESTER 43.07N 96.63W
09/30/2007 E0.75 INCH UNION SD TRAINED SPOTTER
40-50 MPH WINDS AND PENNY SIZED HAIL
0430 PM HAIL 10 SW HUBBARD 42.28N 96.73W
09/30/2007 E1.00 INCH DIXON NE LAW ENFORCEMENT
&&
BTLocal storm report, Sep 30, 4:49 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SIOUX FALLS SD
449 PM CDT SUN SEP 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 AM TSTM WND GST 5 NW BRUCE 44.49N 96.96W
09/30/2007 E60.00 MPH BROOKINGS SD TRAINED SPOTTER
ABOUT 60 MPH WIND GUST AND PEA SIZED HAIL. CANNOT TELL IF
ANY DAMAGE FROM WIND OR HAIL AT THIS TIME OF NIGHT.
1242 AM HAIL BRUCE 44.44N 96.89W
09/30/2007 E0.75 INCH BROOKINGS SD TRAINED SPOTTER
IN ADDITION TO PENNY SIZED HAIL, LOTS OF THUNDER,
LIGHTNING, AND DECENT RAIN WOKE THIS SPOTTER UP.
0300 PM HAIL MADISON 44.01N 97.11W
09/30/2007 E0.75 INCH LAKE SD TRAINED SPOTTER
0327 PM HAIL 9 N COLMAN 44.12N 96.82W
09/30/2007 E0.75 INCH MOODY SD TRAINED SPOTTER
0330 PM HAIL MECKLING 42.84N 97.07W
09/30/2007 E1.00 INCH CLAY SD TRAINED SPOTTER
HAIL THE SIZE OF QUARTERS
0340 PM HAIL 5 N MECKLING 42.91N 97.07W
09/30/2007 E0.75 INCH CLAY SD TRAINED SPOTTER
0350 PM HAIL 2 NW ALCESTER 43.04N 96.66W
09/30/2007 E1.00 INCH UNION SD PUBLIC
0353 PM HAIL 10 N FLANDREAU 44.19N 96.60W
09/30/2007 E0.88 INCH MOODY SD TRAINED SPOTTER
PEA TO NICKEL SIZED HAIL AT COVERING THE GROUND ON
HIGHWAY 13 AT BROOKINGS MOODY COUNTY LINE
0353 PM HAIL 11 N FLANDREAU 44.21N 96.60W
09/30/2007 E0.88 INCH BROOKINGS SD TRAINED SPOTTER
PEA TO NICKEL SIZED HAIL COVERING THE GROUND ALONG
HIGHWAY 13
0405 PM HAIL 3 N ALCESTER 43.07N 96.63W
09/30/2007 E0.75 INCH UNION SD TRAINED SPOTTER
40-50 MPH WINDS AND PENNY SIZED HAIL
0420 PM HAIL 6 WSW ROCK VALLEY 43.17N 96.41W
09/30/2007 E1.00 INCH SIOUX IA TRAINED SPOTTER
TORRENTIAL RAINS WITH WATER IN BASEMENT
0430 PM HAIL 10 SW HUBBARD 42.28N 96.73W
09/30/2007 E1.00 INCH DIXON NE LAW ENFORCEMENT
0444 PM HAIL AKRON 42.83N 96.56W
09/30/2007 E1.00 INCH PLYMOUTH IA TRAINED SPOTTER
&&
BTLocal storm report, Sep 30, 5:00 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
500 PM CDT SUN SEP 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 2 W SALIX 42.31N 96.33W
09/30/2007 E0.88 INCH WOODBURY IA TRAINED SPOTTER
OVER 50 MPH WINDS WITH BRANCHES DOWN
&&
BTLocal storm report, Sep 30, 5:06 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SIOUX FALLS SD
506 PM CDT SUN SEP 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL MADISON 44.01N 97.11W
09/30/2007 E0.75 INCH LAKE SD TRAINED SPOTTER
0327 PM HAIL 9 N COLMAN 44.12N 96.82W
09/30/2007 E0.75 INCH MOODY SD TRAINED SPOTTER
0330 PM HAIL MECKLING 42.84N 97.07W
09/30/2007 E1.00 INCH CLAY SD TRAINED SPOTTER
HAIL THE SIZE OF QUARTERS
0340 PM HAIL 5 N MECKLING 42.91N 97.07W
09/30/2007 E0.75 INCH CLAY SD TRAINED SPOTTER
0350 PM HAIL 2 NW ALCESTER 43.04N 96.66W
09/30/2007 E1.00 INCH UNION SD PUBLIC
0353 PM HAIL 10 N FLANDREAU 44.19N 96.60W
09/30/2007 E0.88 INCH MOODY SD TRAINED SPOTTER
PEA TO NICKEL SIZED HAIL AT COVERING THE GROUND ON
HIGHWAY 13 AT BROOKINGS MOODY COUNTY LINE
0353 PM HAIL 11 N FLANDREAU 44.21N 96.60W
09/30/2007 E0.88 INCH BROOKINGS SD TRAINED SPOTTER
PEA TO NICKEL SIZED HAIL COVERING THE GROUND ALONG
HIGHWAY 13
0405 PM HAIL 3 N ALCESTER 43.07N 96.63W
09/30/2007 E0.75 INCH UNION SD TRAINED SPOTTER
40-50 MPH WINDS AND PENNY SIZED HAIL
0420 PM HAIL 6 WSW ROCK VALLEY 43.17N 96.41W
09/30/2007 E1.00 INCH SIOUX IA TRAINED SPOTTER
TORRENTIAL RAINS WITH WATER IN BASEMENT
0430 PM HAIL 9 SW HUBBARD 42.29N 96.71W
09/30/2007 E1.00 INCH DAKOTA NE LAW ENFORCEMENT
0444 PM HAIL AKRON 42.83N 96.56W
09/30/2007 E1.00 INCH PLYMOUTH IA TRAINED SPOTTER
0445 PM HAIL 2 W SALIX 42.31N 96.33W
09/30/2007 E0.88 INCH WOODBURY IA TRAINED SPOTTER
OVER 50 MPH WINDS WITH BRANCHES DOWN
&&
BTThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 4:04 PM CDT | Tornado Warning | FSD | Sioux | 41 min |
| Sep 30, 4:36 PM CDT | Severe Thunderstorm Warning | FSD | Woodbury | 39 min |
| Sep 30, 4:41 PM CDT | Severe Thunderstorm Warning | FSD | Lyon, Sioux | 40 min |
| Sep 30, 4:44 PM CDT | Severe Thunderstorm Warning | FSD | Plymouth | 31 min |
| Sep 30, 5:12 PM CDT | Severe Thunderstorm Warning | FSD | Woodbury | 33 min |
| Sep 30, 5:30 PM CDT | Tornado Warning | FSD | Plymouth | 30 min |
| Sep 30, 5:32 PM CDT | Severe Thunderstorm Warning | FSD | Ida | 28 min |
| Sep 30, 5:42 PM CDT | Severe Thunderstorm Warning | FSD | Cherokee | 48 min |
| Sep 30, 5:52 PM CDT | Severe Thunderstorm Warning | FSD | Buena Vista | 38 min |
| Sep 30, 5:54 PM CDT | Severe Thunderstorm Warning | FSD | Plymouth | 36 min |
| Sep 30, 5:59 PM CDT | Tornado Warning | FSD | Ida | 8 min |
| Sep 30, 6:20 PM CDT | Severe Thunderstorm Warning | FSD | Cherokee | 25 min |
| Sep 30, 6:26 PM CDT | Severe Thunderstorm Warning | FSD | Buena Vista | 16 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.